# SDR SWIA201844502

- Difficulty date: March 13, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 38,890 hours, 32,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME BS 338,  CORRODED AT INNER SKIN PANEL OPENING 832AR. REMOVED THE CORROSION IAW SRM.
